MathSciNet Relay Station
MathSciNet bibliographic data
MR1285533 (95i:57015) 57M50
Choi, Suhyoung Convex decompositions of real projective surfaces. I. $\pi$-annuli and convexity. J. Differential Geom. 40 (1994), no. 1, 165–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement